RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2017, Volume 51, Issue 4, Pages 3–15 (Mi faa3482)  

Logarithmic differential forms on varieties with singularities

A. G. Aleksandrov

Institute of Control Sciences, Russian Academy of Sciences, Moscow, Russia

Abstract: In the article we introduce the notion of logarithmic differential forms with poles along a Cartier divisor given on a variety with singularities, discuss some properties of such forms, and describe highly efficient methods for computing the Poincaré series and generators of modules of logarithmic differential forms in various situations. We also examine several concrete examples by applying these methods to the study of divisors on varieties with singularities of many types, including quasi-homogeneous complete intersections, normal, determinantal, and rigid varieties, and so on.

Keywords: logarithmic differential forms, de Rham lemma, normal varieties, Poincaré series, complete intersections, determinantal singularities, fans, rigid singularities.

DOI: https://doi.org/10.4213/faa3482

Full text: PDF file (219 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2017, 51:4, 245–254

Bibliographic databases:

UDC: 515.17
Received: 23.03.2016
Revised: 10.04.2017
Accepted:24.01.2017

Citation: A. G. Aleksandrov, “Logarithmic differential forms on varieties with singularities”, Funktsional. Anal. i Prilozhen., 51:4 (2017), 3–15; Funct. Anal. Appl., 51:4 (2017), 245–254

Citation in format AMSBIB
\Bibitem{Ale17}
\by A.~G.~Aleksandrov
\paper Logarithmic differential forms on varieties with singularities
\jour Funktsional. Anal. i Prilozhen.
\yr 2017
\vol 51
\issue 4
\pages 3--15
\mathnet{http://mi.mathnet.ru/faa3482}
\crossref{https://doi.org/10.4213/faa3482}
\elib{https://elibrary.ru/item.asp?id=30512572}
\transl
\jour Funct. Anal. Appl.
\yr 2017
\vol 51
\issue 4
\pages 245--254
\crossref{https://doi.org/10.1007/s10688-017-0190-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000418384600001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85039074274}


Linking options:
  • http://mi.mathnet.ru/eng/faa3482
  • https://doi.org/10.4213/faa3482
  • http://mi.mathnet.ru/eng/faa/v51/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •     Functional Analysis and Its Applications
    Number of views:
    This page:179
    Full text:2
    References:26
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021